MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 0.2 MICRON PEDIATRIC FILTER, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 0.2 MICRON PEDIATRIC FILTER, ROTATING LUER; STOPCOCK, I.V. SET
Model Number B6008
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.
 
Event or Problem Description
The date of the event is unknown.The event involved a is 0.2 micron pediatric filter, rotating luer that the filter starts leaking (etoposide) or shows signs of cracking.It was further added that the leak occurs at the joint between the filter and the iv tubing.There was no report of patient involvement or an adverse event.

Brand Name
0.2 MICRON PEDIATRIC FILTER, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key9913559
Report Number9617594-2020-00107
Device Sequence Number3257530
Product Code FMG
UDI-Device Identifier00887709011014
UDI-Public(01)00887709011014(17)240701(10)4183920
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model NumberB6008
Device Catalogue NumberB6008
Device Lot Number4183920
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1